MathSciNet Relay Station
MathSciNet bibliographic data
MR1388753 35J60 (53C21)
Wang, Xuefeng; Wei, Juncheng On the equation $\Delta u+K(x)u\sp {(n+2)/(n-2)\pm\epsilon\sp 2}=0$ in ${\bf R}\sp n$. Rend. Circ. Mat. Palermo (2) 44 (1995), no. 3, 365–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement